# SDR FDEA202001130121

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A53410765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CEILING AREA FWD BULKHEAD AT FR54 BL0, LINER SUPPORT ANGLE IS CRACKED.  REMOVED AND REPLACED LINER SUPPORT ANGLE ON AFT PIT FWD BULKHEAD AT BL0 IAW DWG A5341012A REV A.
